allergy to Singulair

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pattimatti
New Member


Date Joined Jan 2007
Total Posts : 7
   Posted 1/7/2007 8:18 PM (GMT -7)   
Hi,  My son was put on Singulair and Zyrtec for chronic coughing(allergies & asthma).  Dr. said take him off the Singulair after a month & see how he did.  He never really stopped coughing but it got worse again w/out the Singulair.  So we put him back on it and around that time he had an allergic reaction to something.  His mouth swelled up pretty bad.  I assumed some sort of food allergy, but recently he was taken off both meds and put on Flovent for his asthma, and he has had two similar allergic reactions.  My husband thinks he is adjusting to removal of the Singulair or Zyrtec from his system, but He has used them both before with no side affects.  Does anyone know of lip swelling as a reaction related to these meds? We can't seem to find a common food to blame for these episodes.  Thanks 
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 17, 2017 5:54 PM (GMT -7)
There are a total of 2,894,920 posts in 317,748 threads.
View Active Threads


Who's Online
This forum has 157354 registered members. Please welcome our newest member, Melskie.
380 Guest(s), 15 Registered Member(s) are currently online.  Details
Auggiemommy, RedLabel, Sr Sailor, chubabubba, The Dude Abides, hunter46, bellabee123, getting by, Sherrine, bjj0619, Mergirl, cs2390, Tall Allen, Traneboy, Tena believes


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.